# SDR AALA201704109047

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 49,905 hours, 14,189 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Channel
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CAPTAINS SLIDING WINDOW IS EXTREMELY DIFFICULT TO OPEN AND CLOSE.  LUBRICATED GUIDE CHANNEL AND TRACKS IAW AMM 56-10-00.  OPERATIONAL CHECK GOOD.
